# SDR AWXA200100499

- Difficulty date: September 4, 2001
- Submitted: October 3, 2001
- Operation: Air carrier
- Aircraft: N184AW
- Make and model: Boeing 737277
- Aircraft serial: 22651
- Aircraft time: 58,060 hours, 47,495 cycles
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Angle
- Part number: 654581951
- Condition: Cracked
- Location: Nose Wheel Well
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - C19 CK - "C" - NOSE LANDING GEAR ACTUATOR UPPER ATTACH SUPPORT FITTING VERTICAL WEB CRACKS EMINATING FROM 3 RIVIT HOLES, EACH CRACK ABOUT .25".  MAINTENANCE REMOVED DAMAGED FITTING, FABRICATED A NEW ANGLE (FITTING) AND INSTALLED IAW  BOEING INSTALLATION DRAWING 65-45819.
